# SDR AALA201712019029

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N907AA
- Make and model: Airbus A321-231
- Aircraft serial: 7732
- Aircraft time: 1,316 hours, 524 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Condition: Damaged
- Location: Overhead Bin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RAFT UNRAVELED AT OVER HEAD BIN 13D. REPLACED RAFT AT OVER HEAD BIN 13D PER AMM 25-66-41.
